# SDR SWAA2020031642462

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 72,272 hours, 42,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS MANUAL INFLATION HANDLE COVER NOT IN VIEW         REPOSITIONED MANUAL INFLATION HANDLE COVER PER SIP
